# SDR 95ZZZW804

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216EE
- Make and model: Beech C-99
- Aircraft serial: U206
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Clevis
- Condition: Sheared
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 102 - NOSE GEAR COLLAPSED ON LANDING.  INSPECTED AND DETERMINED NOSE ACTUATOR ROD END CLEVIS TO HAVE SHEARED AT BASE OF SHANK.  REMOVED AND REPLACED ACTUATOR, NOSE TRUNNION AND SUBSEQUENT SHEET METAL REPAIRS IN PROGRESS.
